1 doctor weighed in:

Have pinkeye for week now. Bit red, itchy, greeny goop, eye lid swelling. Using antibiotic drops. My cheek is now red same side as pink eye. Related?

1 doctor weighed in
Dr. Gary Reiter
Ophthalmology

In brief: Yes

If you have conjunctivitis that is sensitive to the antibiotic you are taking, the inflammation should be gone by 1 week.
If it is not, stop the antibiotic and see your doctor. If the inflammation got better and is now getting worse, you are reacting to the medication. Take a close up photo of your eye and stop the medication. See your ophthalmologist ASAP.

In brief: Yes

If you have conjunctivitis that is sensitive to the antibiotic you are taking, the inflammation should be gone by 1 week.
If it is not, stop the antibiotic and see your doctor. If the inflammation got better and is now getting worse, you are reacting to the medication. Take a close up photo of your eye and stop the medication. See your ophthalmologist ASAP.
Dr. Gary Reiter
Dr. Gary Reiter
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors